Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Increased heart beat followed by headache with feeling of a beat in head, pain in neck and eyes with pressure during a bout of mental disturbance. How can I avoid this?

Hi, my name is Tim. Today I got upset about something, I did not yell or get physically angry, I was sitting down the whole time, but just thought about a situation and was disturbed and upset, and worried about it. During this period I could feel and tell my heart rate increased and it was beating very hard. A short while later I had a headache that took over my whole head and I could feel my heartbeat even on the top of my head. But it hurt from my neck to my eyes. My eyes felt like there was pressure and very painful, it didn t help to close them or open them. Can you please help? Thank you!
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms could be anxiety-related. Anxiety can manifest itself with both psychological as well as physical symptoms. If you are having recurrent such symptoms or having difficulty managing your stress, then I would advise you consult a psychiatrist for a detailed psychological assessment and further treatment. There are effective treatment options - in the form of medication or counselling / psychotherapy which will help you overcome your problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor